Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 3, Pages 416–427 (Mi zvmmf8612)  

This article is cited in 4 scientific papers (total in 4 papers)

On constructing of stationary solutions of the Vlasov equation for an axially symmetric beam of charged particles in longitudinal magnetic field

O. I. Drivotin, D. A. Ovsyannikov

Leningrad

Full text: PDF file (1173 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:2, 62–70

UDC: 517.958:533.9
Received: 12.02.1985
Revised: 13.05.1986

Citation: O. I. Drivotin, D. A. Ovsyannikov, “On constructing of stationary solutions of the Vlasov equation for an axially symmetric beam of charged particles in longitudinal magnetic field”, Zh. Vychisl. Mat. Mat. Fiz., 27:3 (1987), 416–427; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 62–70

Citation in format AMSBIB
\Bibitem{DriOvs87}
\by O.~I.~Drivotin, D.~A.~Ovsyannikov
\paper On constructing of stationary solutions of the Vlasov equation for an axially symmetric beam of charged particles in longitudinal magnetic field
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 3
\pages 416--427
\mathnet{http://mi.mathnet.ru/zvmmf8612}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 2
\pages 62--70
\crossref{https://doi.org/10.1016/0041-5553(87)90157-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8612
  • http://mi.mathnet.ru/eng/zvmmf/v27/i3/p416

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Drivotin, D. A. Ovsyannikov, “Resheniya uravneniya Vlasova dlya puchka zaryazhennykh chastits v magnitnom pole”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:4 (2013), 2–22  mathnet
    2. N. V. Ovsyannikov, “Adaptivnyi metod resheniya kraevoi zadachi dlya uravneniya Puassona s bystro menyayuschimsya potentsialom”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2015, no. 1, 64–74  mathnet  elib
    3. O. I. Drivotin, N. V. Ovsyannikov, “Issledovanie chislennykh metodov resheniya uravneniya Vlasova s pomoschyu ego tochnykh reshenii”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2015, no. 4, 4–12  mathnet  elib
    4. O. I. Drivotin, “Covariant description of phase space distributions”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2016, no. 3, 39–52  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:221
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021